# SDR A6WA200940175

- Difficulty date: April 1, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 21,519 hours, 20,510 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUEL SPR WILL NOT FUEL WING TANKS IN AUTO OR MANUAL.  REMOVED AND REPLACED FUEL SYS COMPUTER, OPS CHECK GOOD. REMOVED AND REPLACED REFUEL/DEFUEL PANEL. OPS CHECK GOOD.  REMOVED AND REPLACED REFUEL/DEFUEL PANEL HARNESS.  OPS CHECK GOOD.  3 TANKS CONFIG COMPUTER, PN 736-643-10, SN 0933, TSO=12283, CSO=12230, PANEL PN 798-144-5, SN 0684, TSO=11159, CSO=10415.
